# SDR 2090405

- Difficulty date: January 21, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: VPBBT
- Make and model: Boeing 737724
- Aircraft serial: 29089
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Detached
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BERMUDA (BD) - JUST AFTER TAKEOFF, THE CAPTAIN'S CONTROL YOKE CAME OUT AND FELL TO THE GROUND.  AT A SAFE HEIGHT THE CONTROL YOKE PIN WAS PUT BACK IN PLACE.  THIS RESULTED IN A MOMENTARY LOSS OF AILERON AND RUDDER CONTROL.  PENDING ENGINEERING INVESTIGATION REPORT.
